# SDR DALA2019070103953

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ON AFT COMPARMENT CARGO DOOR JAMB STA 992 BTW L25R TO L24R (FUS). NRC 00089: A CRACK OF 0.500" IN LENGTH, WAS FOUND AFTER FORMING. CRACK ON AFT COMPARMENT CARGO DOOR JAMB STA 992 BTW L25R TO L24R WAS REPAIRED PER SRM 53-20-15-2R-4 PAR. 4. (LP #1148784)
